RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2019, Volume 305, Pages 29–39 (Mi tm3991)  

On Addition Theorems Related to Elliptic Integrals

Malkhaz Bakuradzea, Vladimir V. Vershininbc

a Faculty of Exact and Natural Sciences, Ivane Javakhishvili Tbilisi State University, Chavchavadze Ave. 1, 0179 Tbilisi, Georgia
b Institut Montpelliérain Alexander Grothendieck, Université de Montpellier, Case courrier 051, Place Eugène Bataillon, 34090 Montpellier, France
c Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, pr. Akademika Koptyuga 4, Novosibirsk, 630090 Russia

Abstract: We present formulas for the components of the Buchstaber formal group law and its exponent over $\mathbb Q[p_1,p_2,p_3,p_4]$. This leads to an addition theorem for the general elliptic integral $\int _0^x dt/R(t)$ with $R(t)=\sqrt {1+p_1t+p_2t^2+p_3t^3+p_4t^4}$. The study is motivated by Euler's addition theorem for elliptic integrals of the first kind.

Funding Agency Grant Number
Centre National de la Recherche Scientifique 7736
Shota Rustaveli National Science Foundation 217-614
The work was supported by the CNRS PICS, grant no. 7736. The first author was also supported by the Shota Rustaveli National Science Foundation of Georgia, grant no. 217-614.


DOI: https://doi.org/10.4213/tm3991

Full text: PDF file (212 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 305, 22–32

Bibliographic databases:

UDC: 512.54+515.1
MSC: 33E05, 55N22
Received: September 5, 2018
Revised: January 18, 2019
Accepted: March 2, 2019

Citation: Malkhaz Bakuradze, Vladimir V. Vershinin, “On Addition Theorems Related to Elliptic Integrals”, Algebraic topology, combinatorics, and mathematical physics, Collected papers. Dedicated to Victor Matveevich Buchstaber, Corresponding Member of the Russian Academy of Sciences, on the occasion of his 75th birthday, Tr. Mat. Inst. Steklova, 305, Steklov Math. Inst. RAS, Moscow, 2019, 29–39; Proc. Steklov Inst. Math., 305 (2019), 22–32

Citation in format AMSBIB
\Bibitem{BakVer19}
\by Malkhaz~Bakuradze, Vladimir~V.~Vershinin
\paper On Addition Theorems Related to Elliptic Integrals
\inbook Algebraic topology, combinatorics, and mathematical physics
\bookinfo Collected papers. Dedicated to Victor Matveevich Buchstaber, Corresponding Member of the Russian Academy of Sciences, on the occasion of his 75th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2019
\vol 305
\pages 29--39
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3991}
\crossref{https://doi.org/10.4213/tm3991}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 305
\pages 22--32
\crossref{https://doi.org/10.1134/S0081543819030027}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000491421700002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85073498376}


Linking options:
  • http://mi.mathnet.ru/eng/tm3991
  • https://doi.org/10.4213/tm3991
  • http://mi.mathnet.ru/eng/tm/v305/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:79
    References:4
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019